Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Beals-Cordes-type characterizations
of pseudodifferential operators

Author: Michael E. Taylor
Journal: Proc. Amer. Math. Soc. 125 (1997), 1711-1716
MSC (1991): Primary 35S05
MathSciNet review: 1371144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, if $U$ is the representation of $SO_e(n+1,1)$ on $L^2(S^n)$ given by (2.11), and $P$ is a bounded operator on $L^2(S^n)$, then $P$ belongs to $OPS_{1,0}^0(S^n)$ if and only if

\begin{displaymath}P(g)=U(g)PU(g)^{-1} \end{displaymath}

is a $C^\infty $ function on $SO_e(n+1,1)$ with values in the Banach space $\mathcal L(L^2(S^n))$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35S05

Retrieve articles in all journals with MSC (1991): 35S05

Additional Information

Michael E. Taylor
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599–3902

PII: S 0002-9939(97)03753-2
Received by editor(s): July 5, 1995
Received by editor(s) in revised form: December 6, 1995
Additional Notes: This work was partially supported by the National Science Foundation
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia